# SDR HNAA2015061700194

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 65,720 hours, 73,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6519020
- Condition: Inoperative
- Location: Row 9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT IS INOPERATIVE AT ROW 9.  R & R EMERGENCY LIGHT IAW 33-51-11. OPS CHECKED GOOD.
